# SDR DL76L971175

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Dirty
- Location: Lav Flush Tank
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT LAV INOP LIGHT ILLUMINATED ON LAV PANEL IN AFT GALLEY.  ASSOCIATED LAVS, NO FLUSH.  TRIED RESET PER PRM WITH NO SUCCESS.  AIRCRAFT RETURNED TO JFK.  CLEANED TANK SENSOR, OPS CHECK GOOD.
